MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q700 M; WHEELCHAIR, POWERED

SUNRISE MEDICAL (US) LLC QUICKIE Q700 M; WHEELCHAIR, POWERED
Model Number QUICKIE Q700M
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Pressure Sore/Ulcer (2326)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On january 9, 2026, the manufacturer became aware of a complaint originally submitted via the company website on december 22, 2025.Due to a temporary website system outage, the complaint was processed on january 9, 2026.The end user reported development of a pressure ulcer located on the lower back area.The user described the wound as approximately 3 inches wide and 1.5 inches tall.The user indicated that the wound had been evaluated by a physician on (b)(6) 2026, and that treatment was ongoing at (b)(6) medical center.The device was reportedly provided through a veterans affairs (va) facility approximately three weeks prior to the event.The end user stated that a metal component in the lower backrest area was contacting the skin and that due to lack of sensation, the user did not initially perceive the pressure.The user reported that the area lacked padding and that prolonged contact allegedly contributed to the wound development.The user added padding to the area after noticing the injury.On (b)(6) 2026, follow-up communication with the va indicated that the patient had been admitted to the hospital for treatment of the pressure injury.It was subsequently reported that the pressure ulcer was infected.At the time of initial follow-up, the va representative had not yet physically evaluated the device or patient and was awaiting further assessment.Photographs of the affected area and device were later obtained and added to the complaint file.Additional details collected include user-reported height of approximately 5 feet 11 inches and weight of approximately 180 pounds.It was noted in follow-up that the chair did not have a vanity flap installed at the time of review; it is unknown when or if this component had been removed.The user also requested armrest adjustments for doorway clearance.Conclusion: in conclusion, due to the serious injury, this mdr is being filed.
 
Event or Problem Description
Email from end user submitted into sunrise website email system.12-22.Web system was down at the time and did not come back online until 1-9.Web system processed the email on 1-9 and processing complaint that was received.Contacted (b)(6).He is in touch with the va and has apt with va today at 1pm.Claimed the end user had a 3" wide 1 1/2" tall wound in his back that he claims he had dr look at on (b)(6) 2026 and treatment will continue.Treatment done at (b)(6) medical center.Chair provided from va (b)(6).There is a metal area in lower area of backrest that the user did not feel because he doesnt have feeling so he didnt realize was touching him but claims is poking him.He has now added padding to the area he claims was pressing to his skin for now but claims there was no padding on this area and it was in lower back area that he claims no padding had created the issue.He was not able to provide pictures at this time but had said he could possibly later.He is on his way to an apt at the va today and possible va could take pictures.Contacted the sunrise sales manager for (b)(6) area and sales manager will check with va and can also follow up with the client to see the chair and identify the area.At this time it is unclear where client his describing as the lower section of the j3 back should have been padded and client was not desribing the j3 back from what he was explaining.No replacement part at this time due to need to identify issue first.Client will continue to follow up with his dr and va for treatment and chair detaills.He mentioned he planned to ask va for new chair.He claims he only had this one for apx 3 weeks from delivery and was not comfortable with this one anymore following this issue.To follow up after his apt with the va.

Brand Name
QUICKIE Q700 M
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer Contact
david pointer
2842 n business park ave
fresno,, CA 93727
MDR Report Key24456328
Report Number3019677893-2026-00001
Device Sequence Number21369417
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public00016958059793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQUICKIE Q700M
Device Catalogue NumberEIPW25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight82 KG